# SDR DL757021230

- Difficulty date: October 24, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- Aircraft time: 52,142 hours, 26,731 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shroud
- Part number: 845414402
- Part serial: 14
- Condition: Damaged
- Location: Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OF TWO RED EMERG ESCAPE PATH LIGHTS RIPPED OUT OF SEAT 26D.  DUE TO SHROUD DAMAGE REPLACED SEAT ASSY.
